BibTeX record journals/na/Ait-Haddou17

download as .bib file

@article{DBLP:journals/na/Ait-Haddou17,
  author       = {Rachid Ait{-}Haddou},
  title        = {q-Blossoming and Hermite-Pad{\'{e}} approximants to the q-exponential
                  function},
  journal      = {Numer. Algorithms},
  volume       = {76},
  number       = {1},
  pages        = {53--66},
  year         = {2017},
  url          = {https://doi.org/10.1007/s11075-016-0242-4},
  doi          = {10.1007/S11075-016-0242-4},
  timestamp    = {Mon, 28 Aug 2023 21:39:55 +0200},
  biburl       = {https://dblp.org/rec/journals/na/Ait-Haddou17.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}